# SDR IPXA2015013085495

- Difficulty date: January 12, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A57112509
- Condition: Cracked
- Location: Sta 5-123 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO LONGERON SPLICE FITTING CRACKED STA 5-123 L33R.  R & R CENTER CARGO LONGERON SPLICE FITTING STA 5-123 L33R IAW SRM 51-33-01.
